Alert archive / Connecticut / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 3, 2025, 6:05 PM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Putnam County, Westchester County, New York. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2025, 6:05 PM EDT (22:05 UTC)
- Expired
- Jul 3, 2025, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Putnam County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:09 PM EDT | TSTM WND DMG | 3 Sse Yorktown Heights, NY | NY DOT reports tree down on NY 100 at Saw Mill River Road. All lanes closed. Time estimated from radar. |
| Jul 3, 6:28 PM EDT | TSTM WND DMG | 2 Sse Wilton, CT | Tree down on wires and blocking road on Bayne Street. Time estimated by radar. |
| Jul 3, 6:30 PM EDT | TSTM WND DMG | 3 N Westport, CT | Multiple trees and wires down around Westport causing power outages. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
719
WUUS51 KOKX 032205
SVROKX
CTC001-009-NYC079-119-032245-
/O.NEW.KOKX.SV.W.0021.250703T2205Z-250703T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
605 PM EDT Thu Jul 3 2025
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Fairfield County in southern Connecticut...
Western New Haven County in southern Connecticut...
Northern Westchester County in southeastern New York...
Putnam County in southeastern New York...
* Until 645 PM EDT.
* At 604 PM EDT, severe thunderstorms were located along a line
extending from near Hopewell Junction to 6 miles east of Fishkill
to near Fahnestock State Park to near Yorktown Heights, moving east
at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Severe thunderstorms will be near...
Mount Kisco and Mahopac around 610 PM EDT.
Danbury and Sherman around 615 PM EDT.
Stamford and New Canaan around 620 PM EDT.
Norwalk and Southbury around 625 PM EDT.
Fairfield and Trumbull around 630 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7349 4153 7345 4149 7344 4151 7339
4149 7337 4147 7331 4149 7333 4151 7332
4151 7323 4129 7321 4111 7331 4108 7335
4120 7393 4143 7386 4150 7385 4153 7360
4153 7353 4163 7352
TIME...MOT...LOC 2204Z 283DEG 46KT 4161 7375 4152 7377 4142 7378 4127
7385
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DW1 follow-up statement
474
WWUS51 KOKX 032231
SVSOKX
Severe Weather Statement
National Weather Service New York NY
631 PM EDT Thu Jul 3 2025
NYC079-119-032241-
/O.CAN.KOKX.SV.W.0021.000000T0000Z-250703T2245Z/
Westchester NY-Putnam NY-
631 PM EDT Thu Jul 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WESTCHESTER AND
PUTNAM COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southern Connecticut...and southeastern New York.
&&
LAT...LON 4149 7344 4151 7339 4149 7337 4147 7331
4149 7333 4151 7332 4151 7323 4129 7321
4112 7330 4115 7351 4120 7351 4121 7348
4125 7352 4132 7352 4142 7349 4159 7348
TIME...MOT...LOC 2231Z 296DEG 42KT 4155 7341 4139 7342 4130 7345 4118
7350
$$
CTC001-009-032245-
/O.CON.KOKX.SV.W.0021.000000T0000Z-250703T2245Z/
Fairfield CT-New Haven CT-
631 PM EDT Thu Jul 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL FAIRFIELD AND WESTERN NEW HAVEN COUNTIES...
At 631 PM EDT, severe thunderstorms were located along a line
extending from near New Milford to Bethel to near Georgetown to near
New Canaan, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
These severe storms will be near...
Norwalk and Southbury around 635 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4149 7344 4151 7339 4149 7337 4147 7331
4149 7333 4151 7332 4151 7323 4129 7321
4112 7330 4115 7351 4120 7351 4121 7348
4125 7352 4132 7352 4142 7349 4159 7348
TIME...MOT...LOC 2231Z 296DEG 42KT 4155 7341 4139 7342 4130 7345 4118
7350
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:28 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 3, 3:28 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service New York NY 328 PM EDT Thu Jul 3 2025 .SYNOPSIS... A cold front approaches and passes this afternoon into evening. High pressure builds in behind the front tonight through Friday night. High pressure remains in control through Sunday. A cold front approaches from the Great Lakes on Monday, passing slowly across the area Tuesday or even stalling in close proximity into midweek. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... *Severe Thunderstorm Watch in effect for the entire area through 10PM. The environment this afternoon remains primed for the potential for severe thunderstorms. A well-mixed lower atmosphere under mostly clear skies is allowing for ample surface heating. While the deep mixing is allowing for a localized lowering of surface moisture, a subtle shift in the wind from a WNW to a WSW flow later this afternoon should allow for dew points to increase a few degrees. Ample cool air aloft with the approach of an upper level trough and a strong mid-level shortwave is allowing for both moderate instability and an increasing source of synoptic lift. Relatively strong mid and upper level flow is allowing for shear on the order of 30-40kt this afternoon. The combination of sufficient shear, moderate instability, and strong synoptic forcing brings the potential for severe thunderstorms this afternoon. A relatively dry BL and mid-levels means that as storms develop or approach from the west, strong to damaging wind gusts may develop as rain-cooled air descends from any storm. This remains the primary threat for any storms this afternoon and evening with a secondary threat of large hail and heavy rainfall. Despite heavy rainfall in thunderstorms, the speed at which they will be moving should limit hydrologic issues and any flooding threat should be fairly localized outside of any training storms. As the sun sets and surface heating diminishes, the intensity and ability for storms to maintain themselves should fairly quickly weaken. The mid-level shortwave forcing the convection this afternoon slides overhead tonight pushing a surface cold front through. Skies will become generally clear with NW flow brining in drier air. Lows tonight will be in the 60s for much of the area with some spots in the Lower Hudson Valley may drop into the upper 50s. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... *Ideal conditions are expected for Independence Day celebrations. The upper-level trough axis shifts east on Friday and completely exits east by Friday night. At the same time, an upper-level ridge builds in from the west. At the surface, high pressure builds in from the west Friday into Friday night, passing east offshore. As high pressure builds in, skies should remain mostly clear with ample surface heating. The upper level trough still generally over the area will limit the rising of surface temperatures, though highs will still be seasonable, generally in the low to middle 80s. Long Island and the NYC Metro may actually rise into the upper 80s under a light NW flow. Lows Friday night will be in the 60s, with interior areas possibly dropping into the upper 50s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Key Points: * A predominately dry weekend with increasing warmth and humidity through Monday. * Unsettled conditions return Monday through Wednesday, with shower/thunderstorm chances each day. The NBM was largely followed with this update with no major changes. Good model agreement on the synoptic pattern to start the period, with upper ridging/rising heights Saturday and Sunday. Attendant southerly flow with sfc high pressure to the southwest will continue to advect a more warm and humid airmass into the region, peaking on Monday (h85 temperatures 16-18C), which would yield sfc temperatures in the low 90s, especially away from coastal areas. There is some question as to the amount of cloud cover that will be present, which may inhibit heating a bit and thus the high temperatures. Those clouds appear to be in association with a stream of moisture advecting north into the area from an upper low off the mid-atlantic coast. Guidance is more varied on the evolution of this system, and its possible interaction with an upper shortwave and cold front moving in from the Great Lakes region on Tuesday. A period of showers and thunderstorms is thus likely Tuesday afternoon, with the frontal boundary stalling south of the area into Wednesday. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A cold front approaches this afternoon and moves across the area this evening. Mainly VFR. TSRA possible late afternoon and early evening, mainly 20Z to 00Z Fri. Any TSRA could produce brief IFR conditions and could contain strong, gusty winds along with a wind shift to the NW- N. A few storms could contain wind gusts around 50 kt. A few showers may linger an hour or two behind the cold front passage. W-WSW winds this afternoon away from the immediate coastal terminals with wind speeds around 10 kt and gusts up to 20 kt. SSW winds 10- 13 kt expected at KJFK, KISP, KBDR, and KGON this afternoon. Winds may start to shift towards the W where the sea breeze has occurred late in the afternoon before becoming NW this evening with the cold front passage. Wind speeds weaken overnight and become light and variable at most sites. NW winds increase Friday morning, becoming around 10 kt in the afternoon. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... Wind direction may vary from 230 to 270 at KEWR and KTEB through 23z. Sea breeze could briefly pass across KLGA 21-22z with winds varying between 210-230. Timing of TSRA may be off by an hour or two. A few storms may contain gusts around 50 kt along with a wind shift to the NW-N possible with any TSRA. A few showers may linger after 00z, but should have limited impact on ceilings and visibilities. .OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY... Friday Afternoon: VFR. Occasional NW wind gusts G15-18 kt possible. Friday night through Saturday night: VFR. Sunday: VFR. SSW gusts up to 20 kt possible Sunday afternoon. Monday-Tuesday: Mainly VFR. Chance of afternoon and evening showers and thunderstorms. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 && .MARINE... Sub-SCA conditions are expected on all waters under a weak pressure gradient through Friday night. Tstms may pose a hazard of strong winds, lightning, heavy rain, and locally rough seas this afternoon and this evening. Sub-SCA conditions are expected this weekend into early next week. Southerly flow on the ocean waters Sunday into Monday will feature G15-20kt with seas generally around 3 ft, possibly as 4 ft late Monday. && .HYDROLOGY... No widespread hydrologic impacts anticipated through the middle of next week. && .TIDES/COASTAL FLOODING... A lingering southerly swell of 2-3 ft 6-7s will produce a moderate rip current risk on Thursday, and low on Friday. Surf looks to be around 2-3 ft Thursday and around 2 ft on Friday. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...DBR/MW NEAR TERM...MW SHORT TERM...MW LONG TERM...DBR AVIATION...DS MARINE...DBR/MW HYDROLOGY...DBR/MW TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 3, 1:41 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service New York NY 141 PM EDT Thu Jul 3 2025 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-041745- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 141 PM EDT Thu Jul 3 2025 ...SEVERE THUNDERSTORM WATCH 484 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-041745- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 141 PM EDT Thu Jul 3 2025 ...SEVERE THUNDERSTORM WATCH 484 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-041745- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 141 PM EDT Thu Jul 3 2025 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 3, 5:43 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
543 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Tstm Wnd Dmg 1 NNE Chester 41.37N 74.27W
07/03/2025 Orange NY Law Enforcement
Tree on wires.
&&Local storm report, Jul 3, 5:48 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
548 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Tstm Wnd Dmg 1 S Goshen 41.39N 74.33W
07/03/2025 Orange NY Fire Dept/Rescue
Corrects previous tstm wnd dmg report from 1
S Goshen. Tree and wires down.
&&Local storm report, Jul 3, 5:51 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
551 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM Tstm Wnd Dmg Goshen 41.40N 74.33W
07/03/2025 Orange NY Fire Dept/Rescue
Wires down.
&&Local storm report, Jul 3, 5:54 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
554 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 2 W Trumbull 41.26N 73.25W
07/03/2025 Fairfield CT Fire Dept/Rescue
Large tree and power lines down on Merrimac
Drive.
&&Local storm report, Jul 3, 5:56 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
556 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg Maybrook 41.48N 74.22W
07/03/2025 Orange NY Fire Dept/Rescue
Wires on house.
&&Local storm report, Jul 3, 5:59 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
559 PM EDT Thu Jul 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 2 SE Trumbull 41.24N 73.18W
07/03/2025 Fairfield CT Fire Dept/Rescue
*** 1 INJ ***
Tree down on vehicle with occupants inside
on White Plains Road at Merritt Parkway. One
injury reported.
&&The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 5:24 PM EDT | Special Weather Statement | OKX | 36 min | |
| Jul 3, 5:33 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 42 min |
| Jul 3, 6:24 PM EDT | Severe Thunderstorm Warning | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 51 min |
| Jul 3, 6:28 PM EDT | Special Weather Statement | OKX | 47 min | |
| Jul 3, 6:33 PM EDT | Special Weather Statement | OKX | 27 min | |
| Jul 3, 6:45 PM EDT | Special Weather Statement | OKX | 15 min | |
| Jul 3, 7:01 PM EDT | Special Weather Statement | OKX | 29 min | |
| Jul 3, 7:13 PM EDT | Special Weather Statement | OKX | 47 min | |
| Jul 3, 7:26 PM EDT | Special Weather Statement | OKX | 19 min | |
| Jul 3, 3:53 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 67 min |
| Jul 3, 4:48 PM EDT | Special Weather Statement | OKX | Orange | 42 min |
| Jul 3, 5:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 59 min |
| Jul 3, 5:47 PM EDT | Severe Thunderstorm Warning | OKX | Richmond | 43 min |
| Jul 3, 5:51 PM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 3, 6:07 PM EDT | Special Marine Warning | OKX | 68 min | |
| Jul 3, 6:14 PM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 3, 6:38 PM EDT | Special Marine Warning | OKX | 67 min | |
| Jul 3, 6:40 PM EDT | Special Marine Warning | OKX | 65 min | |
| Jul 3, 6:43 PM EDT | Special Weather Statement | OKX | Suffolk | 62 min |
| Jul 3, 7:22 PM EDT | Special Marine Warning | OKX | 38 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2025Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.